Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Cabenuva Side Effects

(1/1)

byathread:
Hi all.

I've been hiv+ since 2001. I've been on many medications.  Most of them I've experienced a lot ofside effects. I started Cabenuva a year ago and It's great.  I have experienced one annoying side effect though.

I have severe lower back pain that lasts 3-5 weeks after the injections are given.  The pain is more prominent when sitting or lying down and feels like a deep charlie horse or a knit in my muscle.  The injection is given at the top of each butt cheek. So it makes sense there would be some pain there. I was wondering if anyone else has a similar experience regarding lower back pain with this medication. Thanks!

Tigerspirit:
Hi. I was diagnosed in 2006, and remember so vividly as if it were yesterday.  I was diagnosed on a Friday and spent the entire weekend researching treatments, and started thefirst one on the following monday.   I just want to share that after being in 3 different regimens before, i am satisfied with Cabenuva (the best).  While tenofovir (included in previous regimens), made me gain weight (10 lbs) and it was very difficult to lose it, I am finally going back to my ideal weight with cabenuva. I havenít  had any side effects and did not experience  any pain in my buttocks after the injection.  I feel more alert, active and not as fatigued aswith other treatments.  First was truvada, reyataz and norvir, then tivicay and descovy, then biktarvy, and now, am very happy (and feel healthier) with Cabenuva.  Ready for my third injection!  Last, but not least, my sex drive, stamina, endurance, is remarkably better. I am exercising more and donít feel the extra hunger i had before.  Just a normal appetite.  Hope this is helpful to someone.

Navigation

[0] Message Index

Go to full version